2 DAYS & 1 NIGHT // 3 DAYS & 2 NIGHTS
Be a part of an exclusive Halong Bay tour on the Hanoi Rocks Cocktail Cruise. Get away from the crowds and skyscrapers clogging up Halong Bay and see this natural world wonder as it's meant to be seen.
Our voyage takes you on a scenic cruise through Halong Bay and the lesser known Lan Ha Bay, away from all the bulky cruise liners.
Kayak through exotic caves and sail around 1000s of limestone karsts as you make your way to our beautiful private island, Cat Ong, where you'll enjoy for an unforgettable night filled with delicious seafood, island cocktails and a beach bonfire.
Keep the adventures going with a journey to Cat Ba Island to trek to the peak of Cat Ba and take in a panoramic 360 degree view of the tropical forests and mountains that fill the island. Spend your second night onboard our party boat where you'll enjoy drinking games, karaoke and can even try squid fishing!
*Vegetarian and Vegan meals are available. Please inform the travel desk if you have any special food requirement at the time of booking.
07:45~ 8:15 > Leave from the Ocean office and depart Hanoi by bus for 2h30 to HaiPhong then take a 30min speedboat to CaiVieng, west of Halong bay.
11:15- 11:45 > Board the sleeping boat and start our ‘Thousand Island Voyage’, cruise through the most untouched & scenic areas of Halong bay.
12:00- 12:30 > Enjoy delicious lunch served on board with seafood and Vietnamese Cuisine while cruising to Dark & Light Caves
14:30~15:00 > Experience about 1hr kayaking or take a bamboo boat above the coral reefs, travelling through Dark & Light caves and stopping in a beautiful placid lagoon… if you are lucky you might see some monkeys, langurs or squirrels.
16:00~16:30 > Take a break from the cruise to Ong Cam area where you can jump off the boat and spend about 45minswimming surrounded by the limestone karsts or relax on the top deck.
19:00 > Dinner served with Vietnamese food, afterwards choose to join the party in the Bar or go to relax in your cabin.
*We only have cabin for 2 people (double cabin/twin cabin) so if you travell alone normally you will have to share the twin cabin with another one. If you travel with another friend please choose which type of cabin you would like to stay
07:00~8:00 > Breakfast and pancakes served with tea and coffee and check out before 8:30am.
09:00 > Leave the sleeping boat and go to Cat Ba island where you will travel to the Cat Ba National Park, There you will take a 2hr trek up to Ngu Lam Peak to see amazing panoramic views of the forest and peaks in Cat Ba… Something you can’t miss.
12:30 > Eat your lunch by the lakeside at a local restaurant.
*Those booked on 2 Days 1 Night tour will take a 30min speedboat back to Haiphong then transfer back to Hanoi by bus. Arrived Hanoi at 5:00 pm
13:30- 14:00 > Arrive on our stunning and secluded private island called Cat Ong, located just 2 miles from Cat Ba town. Enjoy welcome drinks in the island then check in your artistic bungalow.
16:00- 16:30 > Take another 30min Trek to Sunset Beach on the other side of the island to enjoy the sunset. Relax, swim and have a few drinks before taking a short boat trip back to Sunrise Beach.
19:00 > Enjoy a 4 course seafood BBQ dinner then choose to join the party in the Island Bar or go to relax in your quiet bungalow away from the bar.
00:00 > Enjoy the New Day Bonfire on the beach.
08:00- 9:30 > Buffet breakfast and pancakes served with tea and coffee.
10:00 > Take around 1hr Trek to the top of Cat Ong hill for panoramic views of the surrounding Lanha Bay or swim and relax on the beach… the choice is yours!
11:30 ~ 12:30 > Lunch is served in the restaurant before you leave the island and travel to CatBa by local taxi boat. 50min by bus to take the speedboat back to Haiphong.
14:30 > Take a 30min speedboat back to Haiphong.
17:00 > Bus arrives back in Hanoi. Trip ends.
Direct confirmation, Payment & Tickets
You will be redirected to Ocean Tours Secure Payment Gateway. After submitting the payment you will get an email with your tickets, your receipt and a copy of the detailed itinerary.
Everything! Well, almost everything. Your food, transportation, accommodations, guides, activities are all included.
What's not included?
Personal insurance, drinks and any extra nights you may want to book.
I'm a vegetarian/vegan, should I bring my own food?
If you have any allergies or special food requirements, let us know. We can have something special prepared for you.
What should I bring?
Just the essentials: Swimsuit, towel, sunscreen, shower stuff, insect repellant and change of clothes for the next few days. Remember to bring something warm for the nights during the cooler months (Dec - Apr)
Can I bring my own alcohol?
Unfortunately, no. Vietnam is notorious for selling homemade/low grade counterfeit alcohol to foreigners and we really don't want to have to call in an emergency rescue because someone downed a bottle of ethanol.
Anyone caught bringing their own alcohol is subject to a 500,000đ fine and may be removed from the trip without a refund.
Can I book a bus south when I return?
You can book a southern bus for when you come back from Halong Bay. To make sure you have a spot on the bus we recommend booking your bus ticket before leaving for Halong Bay.
Can I book a bus to Sapa when I return?
Our nightly bus to Sapa leaves at 9pm so you have more than enough time.
Fees will be charged in event of booking cancellations:
48 Hours - 30 Days 25% of Fare
24 Hours - 48 Hours 50% of Fare
Within 24 Hours 100% of Fare